# SDR DALA2023030601655

- Difficulty date: March 5, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 13,215 hours, 1,546 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 DOORS 3R & 4R UNABLE TO DISARM AFTER BLOCK IN. CORRECTIVE ACTION: PERFORMED INSPECTION AND FUNCTION TEST OF 3R AND 4R DOORS ARMING /DISARMING SYSTEM. NO DEFECTS NOTED. (9919293)
